JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Certain Subclasses of k-Uniformly Starlike and Convex Functions of Order α and Type β with Varying Argument Coefficients
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 2,  2015, pp.383-394
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.2.383
 Title & Authors
Certain Subclasses of k-Uniformly Starlike and Convex Functions of Order α and Type β with Varying Argument Coefficients
AOUF, MOHAMED KAMAL; MAGESH, NANJUNDAN; YAMINI, JAGADESAN;
  PDF(new window)
 Abstract
In this paper, we define two new subclass of k-uniformly starlike and convex functions of order type with varying argument of coefficients. Further, we obtain coefficient estimates, extreme points, growth and distortion bounds, radii of starlikeness, convexity and results on modified Hadamard products.
 Keywords
Univalent functions;convex functions;starlike functions;uniformly convex functions;uniformly starlike functions;
 Language
English
 Cited by
 References
1.
O. Altintas and S. Owa, On subclasses of univalent functions with negative coefficients, Pusan Kyongnam Math. J., 4(1988), 41-56.

2.
R. Bharati, R. Parvatham and A. Swaminathan, On subclasses of uniformly convex functions and corresponding class of starlike functions, Tamkang J. Math., 28(1)(1997), 17-32.

3.
J. Dziok and H. M. Srivastava, Certain subclasses of analytic functions associated with the generalized hypergeometric function, Integral Transforms Spec. Funct., 14(1)(2003), 7-18. crossref(new window)

4.
J. Dziok and H. M. Srivastava, A unified class of analytic functions with varying argument of coefficients, Eur. J. Pure Appl. Math., 2(3)(2009), 302-324.

5.
R. M. El-Ashwah, M. K. Aouf, A. A. M. Hassan and A. H. Hassan, Certain new classes of analytic functions with varying arguments, J. Complex Anal., 2013, Art. ID 958210, 5 pp.

6.
A. W. Goodman, On uniformly convex functions, Ann. Polon. Math., 56(1)(1991), 87-92.

7.
A. W. Goodman, On uniformly starlike functions, J. Math. Anal. Appl., 155(2)(1991), 364-370. crossref(new window)

8.
S. Kanas and H. M. Srivastava, Linear operators associated with k-uniformly convex functions, Integral Transform. Spec. Funct., 9(2)(2000), 121-132. crossref(new window)

9.
S. Kanas and A. Wisniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math., 105(1-2)(1999), 327-336. crossref(new window)

10.
S. Kanas and A. Wisniowska, Conic domains and starlike functions, Rev. Roumaine Math. Pures Appl., 45(4)(2000), 647-657.

11.
N. Magesh, Certain subclasses of uniformly convex functions of order ${\alpha}$ and type ${\beta}$ with varying arguments, J. Egyptian Math. Soc., 21(3)(2013), 184-189. crossref(new window)

12.
W. C. Ma and D. Minda, Uniformly convex functions, Ann. Polon. Math., 57(2)(1992), 165-175.

13.
G. Murugusundaramoorthy and N. Magesh, On certain subclasses of analytic functions associated with hypergeometric functions, Appl. Math. Lett., 24(4)(2011), 494-500. crossref(new window)

14.
F. Ronning, Uniformly convex functions and a corresponding class of starlike functions, Proc. Amer. Math. Soc., 118(1)(1993), 189-196. crossref(new window)

15.
S. Shams, S. R. Kulkarni and J. M. Jahangiri, Classes of uniformly starlike and convex functions, Int. J. Math. Math. Sci., 53-56(2004), 2959-2961.

16.
H. Silverman, Univalent functions with negative coefficients, Proc. Amer. Math. Soc., 51(1975), 109-116. crossref(new window)

17.
H. Silverman, Univalent functions with varying arguments, Houston J. Math., 7(2)(1981), 283-287.

18.
Y. J. Sim, O. S. Kwon, N. E. Cho and H. M. Srivastava, Some classes of analytic functions associated with conic regions, Taiwanese J. Math., 16(1)(2012), 387-408.

19.
K. G. Subramanian, T. V. Sudharsan, P. Balasubrahmanyam and H. Silverman, Classes of uniformly starlike functions, Publ. Math. Debrecen, 53(3-4)(1998), 309-315.